Generalized honeycomb torus is Hamiltonian

Yang, Xiaofan, Evans, David J., Lai, Hongjian and Megson, Graham M. (2004) Generalized honeycomb torus is Hamiltonian. Information Processing Letters, 92 (1). pp. 31-37. ISSN 0020-0190

Full text not available from this repository.
Official URL: http://dx.doi.org/10.1016/j.ipl.2004.05.017

Abstract

Generalized honeycomb torus is a candidate for interconnection network architectures, which includes honeycomb torus, honeycomb rectangular torus, and honeycomb parallelogramic torus as special cases. Existence of Hamiltonian cycle is a basic requirement for interconnection networks since it helps map a “token ring” parallel algorithm onto the associated network in an efficient way. Cho and Hsu [Inform. Process. Lett. 86 (4) (2003) 185–190] speculated that every generalized honeycomb torus is Hamiltonian. In this paper, we have proved this conjecture.

Item Type: Article
Subjects: University of Westminster > Science and Technology > Electronics and Computer Science, School of (No longer in use)
Depositing User: Miss Nina Watts
Date Deposited: 29 Jan 2009 14:19
Last Modified: 20 Oct 2009 13:40
URI: http://westminsterresearch.wmin.ac.uk/id/eprint/5755

Actions (login required)

Edit Item (Repository staff only) Edit Item (Repository staff only)